Mathematische Annalen

, Volume 283, Issue 2, pp 193–202

Complemented infinite type power series subspaces of nuclear Fréchet spaces

  • A. Aytuna
  • J. Krone
  • T. Terzioğlu
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • A. Aytuna
    • 1
  • J. Krone
    • 2
  • T. Terzioğlu
    • 1
  1. 1.Department of MatheamticsMiddle East Technical UniversityAnkaraTurkey
  2. 2.Fachbereich MathematikBergische UniversitätWuppertalGermany

Personalised recommendations